Header menu link for other important links
Spectral element method for parabolic interface problems
Khan A., Gerritsma M.,
Published in Elsevier B.V.
Volume: 337
Pages: 66 - 94
In this paper, an h∕p spectral element method with least-square formulation for parabolic interface problem will be presented. The regularity result of the parabolic interface problem is proven for non-homogeneous interface data. The differentiability estimates and the main stability estimate theorem, using non-conforming spectral element functions, are proven. Error estimates are derived for h and p versions of the proposed method. Specific numerical examples are given to validate the theory. © 2018 Elsevier B.V.
About the journal
JournalData powered by TypesetComputer Methods in Applied Mechanics and Engineering
PublisherData powered by TypesetElsevier B.V.
Open AccessNo